# SDR SIMA20221013004

- Difficulty date: October 13, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 1,461,955 hours, 9,486 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HAS COMPOSITE DAMAGE ON TRAILING EDGE (MAJOR REPAIR)-C/A-PERFORMED FIBERGLASS LAYUP AND COPPER MESH TO REPAIR AREA ON RH ELEVATOR T/E IAW ETD2022-170-031485 REV. A. FABRICATED AND INSTALLED DOUBLER IAW ERS-EJ-55MR-959.
